# SDR AALA20120209AFW02

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 347 FROM LEFT BUTTLINE 37 TO RIGHT BUTTLINE 44 HAS CORROSION AND WEAR FROM NUT CLIPS.  INSTALLED REPAIR STRAP PER EA B767-53-021477.
